# SDR SWAA990202

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 176257
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 2 ENGINE ANTI-VALVE POSITION LIGHT WENT FROM DIM TO BRIGHT AND REMAINED BRIGHT (ANTI-ICE VALVE LIGHT). AIRCRAFT RETURNED TO PHX.  REMOVED AND REPLACED NR 2 ENGINE ANTI-ICE VALVE PER M/M, OPS CKS GOOD.  REMOVED AND REPLACED NR 2 ENG ANTI-ICE VALVE PER MM, OPS CHECKS GOOD PER MM (P/N 172625-7) (S/N 546) OFF, (S/N  293C).
